# SDR DALA2015021701395

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Panel Support
- Condition: Broken
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SLANT PANEL SUPPORT BS 674 BETWEEN LONGERONS 24 -28L.  BROKEN SUPPORT WAS REPLACED IAW ER/A 413029-14MA.
